Permanence and periodicity of a delayed ratio-dependent predator-prey model with stage structure

Rui Xu, M. A. J. Chaplain, F. A. Davidson

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

A periodic ratio-dependent predator?prey model with time delays and stage structure for both prey and predator is investigated. It is assumed that immature individuals and mature individuals of each species are divided by a fixed age, and that immature predators do not have the ability to attack prey. Sufficient conditions are derived for the permanence and existence of positive periodic solutions of the model. Numerical simulations are presented to illustrate the feasibility of our main results
Original languageEnglish
Pages (from-to)602-621
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume303
Issue number2
DOIs
Publication statusPublished - 2005

Keywords

  • Stage structure
  • Ratio-dependence
  • Permanence
  • Periodic solution
  • Time delay

Fingerprint

Dive into the research topics of 'Permanence and periodicity of a delayed ratio-dependent predator-prey model with stage structure'. Together they form a unique fingerprint.

Cite this